# SDR ASAA2024050949961

- Difficulty date: May 9, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 58,917 hours, 17,713 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Bs 986 Rbl 5-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA 986 FLOOR BEAM HAS AREAS OF CORROSION RBL 5 TO RBL 60. GROUNDED - YES. REMOVED DAMAGE WITH SURFACE BLEND FOUND TO BE OUT OF LIMITS REPAIRED STA 986 FLOOR BEAM IAW B737-800 SRM 53-70-51-2R-4W 1 O .150 R .090 L 1 D .060.
